ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Broadcasting and Communication Technologies (BCT) [schedule] [select]
Chair Tomoaki Otsuki (Keio Univ.)
Vice Chair Kyoichi Saito (NHK), Yasushi Kasuga (TV Asahi)
Secretary Tanaka Shoji (B-SAT), Madoka Nakamura (NHK), Satoshi Izumida (NTV), Masayoshi Fukumoto (NEC), Kazuhiko Mitsuyama (NHK)
Secretary Kenji Sugiyama (Seikei Univ.), Shigeki Shiokawa (Kanagawa Inst. of Tech.), Mayuko Miyano (Toshiba Infrastracture Systems & Solutions), Takumi Matsumoto (Furukawa Electric), Takayuki Suzumura (TV Asahi), Toshihiro Kojima (Fuji Television)

IEEE Broadcast Technology Society Japan Chapter (IEEE-BT) [schedule] [select]

Conference Date Thu, Feb 21, 2019 13:10 - 18:30
Fri, Feb 22, 2019 09:00 - 12:10
Topics Students and Young Researcher Session, etc. 
Conference Place  
Contact
Person
Toshihiro Kojima

  13:10-13:15 Opening Address ( 5 min. )
Thu, Feb 21 PM 
13:15 - 14:45
(1) 13:15-13:35 SAR Evaluations in the head close to wireless LAN router with multiple antennas Kosuke Nishino, Kazuyuki Saito (Chiba Univ.), Tomoaki Nagaoka, Soichi Watanabe (NICT), Masaharu Takahashi (Chiba Univ.)
(2) 13:35-13:55 Evaluation of SAR and reflection coefficient based on the position between folded dipole antenna and a planar reflector at 1.2 GHz band Yu Kumita, Katsuyuki Fujii, Yasuyuki Okumura (Nanzan Univ.)
(3) 13:55-14:15 Electromagnetic Field Distribution and SAR Evaluation of 2.4 GHz Band 2-D Communication Sheet near the Human Body Ibuki Uda, Katsuyuki Fujii, Yasuyuki Okumura (Nanzan Univ.)
(4) 14:15-14:35 Radiation pattern of 145MHz monopole antenna mounted on a simplified motorcycle model Ryusuke Kato, Katsuyuki Fujii, Yasuyuki Okumura (Nanzan Univ.)
  14:35-14:45 Break ( 10 min. )
Thu, Feb 21 PM 
14:45 - 15:55
(5) 14:45-15:05 Evaluation of TCM to coexisting OOK and PSK in optical access Yuki Kuno, Yasuyuki Okumura, Katsuyuki Fujii (Nanzan Univ.)
(6) 15:05-15:25 Precoder Design Formulation and Iterative Algorithm for Downlink GSM-MIMO Yuwen Cao, Tomoaki Ohtsuki (Keio Univ.)
(7) 15:25-15:45 User Association in mmWave Networks using Reinforcement Learning Yuva Kumar S., Fereidoun H. Panahi, Tomoaki Ohtsuki (KeioUniv)
  15:45-15:55 Break ( 10 min. )
Thu, Feb 21 PM 
15:55 - 18:30
(8) 15:55-16:15 A Study on LDM-BST-OFDM Using Extended Parity of LDPC Codes in Lower Layer of LDM
-- A Study on Extended Parity Generation --
Hiroto Yamamoto, Akira Nakamura, Makoto Itami (TUS)
(9) 16:15-16:35 Optical transmission method by QR code on spherical surface with liquid crystal and retroreflective sheet Shigenori Takeda, Mikio Maeda (Kogakuin Univ.)
(10) 16:35-16:55 Study on visible light communication system aiming for hands-free conversation between divers Mao Kanehira, Masafumi Negishi, Mikio Maeda (Kogakuin Univ.)
(11) 16:55-17:15 Interaction Support with Vibration Feedback for Virtual Studio System Hiroyoshi Kobayashi, Yusa Nishioka, Nobuyuki Yagi (TCU)
  17:15-18:15 Break ( 60 min. )
  18:15-18:30 Award Ceremony ( 15 min. )
  18:30-20:30 ( 120 min. )
Fri, Feb 22 AM 
09:00 - 10:00
(12) 09:00-09:25 Single Sensor Imaging System using Pastel Colored Filter Array Kenji Sugiyama, Go Kasahara (Seikei Univ.)
(13) 09:25-09:50 Analysis of TV Viewing Conditions at Home Nobuyuki Yagi (TCU), Yasuhiro Itou, Shuichi Fujisawa (NES)
  09:50-10:00 Break ( 10 min. )
Fri, Feb 22 AM 
10:00 - 12:10
(14) 10:00-10:05 [Tutorial Lecture]
The introduction that works of the broadcasting station
Satoshi Izumida (NTV)
(15) 10:05-10:45 [Tutorial Lecture]
Tutorial 1
-- Tutorial 1 --
Takayuki Suzumura (EX)
(16) 10:45-11:25 [Tutorial Lecture]
Tutorial 2
-- Tutorial 2 --
Shingo Asakura (NHK)
(17) 11:25-12:05 [Tutorial Lecture]
Tutorial 3
-- Tutorial 3 --
Makoto Sato (NTV)
  12:05-12:10 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Young Researcher's TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.
Tutorial LectureEach speech will have 35 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
BCT Technical Group on Broadcasting and Communication Technologies (BCT)   [Latest Schedule]
Contact Address  
IEEE-BT IEEE Broadcast Technology Society Japan Chapter (IEEE-BT)   [Latest Schedule]
Contact Address  


Last modified: 2019-02-04 15:05:05


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to BCT Schedule Page]   /   [Return to IEEE-BT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan